Doctor insights on:
Menses is a woman's menstrual cycle.
Im am 40. thickening of the urinary bladder can cause menses twice a month ? I have menses twice a month in May & Jun & August . What can be ?
History worrisome: Thickening of the urinary bladder won't generally cause you to have 2 periods a month. However, I see from your history that you have had a hysterectomy for stage 3 cervical cancer. Bleeding twice a month after a hysterectomy is worrisome, especially after stage III cervical cancer. You need to see your Gyn or Gyn Onc ASAP! Best wishes! ...Read more
Menses is a woman's menstrual cycle.
Maturity : As the years go by , the cycle length tends to be shorter - and the menses comes closer together. However, there are times when the menses becomes less frequent. Either way, the predictable cycles of the 20's and 30's gives way to the less predictable cycles of the 40's and the cessation of menses in the early 50's. Good luck. ...Read more
Im afraid to take birth control pills just to treat ny irregular periods & heavy menses.What are the other options to treat this complications?
Unless u have a: A contraindication, at your age bcpills are very afe and there are new low dose ones, other options after you have had the workup that i described in my previous answer to u, are depo- Provera (medroxyprogesterone) shots, iuds, a med called Lysteda where u just take it 3 times a day on your period so for 3-5 days each month. ...Read moreSee 1 more doctor answer
Dear Doc, I ve been on Metformin for the past 1 month and my menses are yet to arrive and am being treated for PCOS, not severe, just mild ones.
Wait & See: Keep taking metformin unless you experience any side effect. Based on severity treatment of PCOS usually involves multiple steps including hormone therapy in the form of birth control pills. Your doctor will determine the timing and choice of therapy. I think you are in good hand and wish you a good luck! ...Read moreSee 1 more doctor answer
Should i continue to use chlorquinaldol-promestrine in treating bacterial vaginosis even if I am in my menses?
Ask : Generally yes, but you probably want to ask the person who prescribed the medication. ...Read more
Common problem : Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read moreSee 1 more doctor answer
Can Accutane cure hormonal acne? im not sure what kind of acne i have but my derm put me on accutane. i always had acne but got worst during menses
I dint get periods for more than 10 months. what should i do now to get rid of this and will i get any problem in future bcoz of this..
Hello dr, my doctor has suggested that i must use menses tablets upto 9 months, what u say my problem will be solved till or? There is 2 months left.
The menstrual cycle begins with the shedding of the uterine lining, resulting in bleeding from the vagina. A few weeks later, one ovary releases an egg and the uterine lining thickens in preparation for a potential pregnancy. Pregnancy can occur at this stage if sperm fertilizes the egg. If the egg is not fertilized, the egg will leave your body and ...Read more
- Talk to a doctor live online for free
- If menses stops
- Postponement of menses
- Stop menses
- Ask a doctor a question free online
- Is delayed menses a symptom of conception?
- Is delayed menses a symptom of pregnancy?
- Why menses late?
- 2 menses in a month
- Talk to a gynecologist online for free